# SDR TWAA0012604

- Difficulty date: August 14, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 24,223 hours, 11,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Rt & Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT FWD OVERWING EMERGENCY EXIT LIGHTS, AND THE EGRESS LIGHT AT ROW 7, WERE INOPERATIVE.  REPLACED THE POWER SUPPLY (P/N 60-0304-51LB) FOR THE EXIT LIGHTS, AND THE LIGHT SOCKET (P/N 0105606-003) FOR THE EGRESS MALFUNCTION.  CHECK-C 9-19-99 STL.
